BibTeX records: Thomas W. Müller

download as .bib file

@article{DBLP:journals/ejc/KrattenthalerM18,
  author    = {Christian Krattenthaler and
               Thomas W. M{\"{u}}ller},
  title     = {Motzkin numbers and related sequences modulo powers of 2},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {114--137},
  year      = {2018}
}
@article{DBLP:journals/jct/KrattenthalerM18,
  author    = {Christian Krattenthaler and
               Thomas W. M{\"{u}}ller},
  title     = {Free subgroup numbers modulo prime powers: The non-periodic case},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {154},
  pages     = {49--76},
  year      = {2018}
}
@article{DBLP:journals/jct/KrattenthalerM13,
  author    = {Christian Krattenthaler and
               Thomas W. M{\"{u}}ller},
  title     = {A Riccati differential equation and free subgroup numbers for lifts
               of PSL\({}_{\mbox{2}}\)(\emph{Z})PSL2(Z) modulo prime powers},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {120},
  number    = {8},
  pages     = {2039--2063},
  year      = {2013}
}
@article{DBLP:journals/ajc/CameronKM11,
  author    = {Peter J. Cameron and
               Christian Krattenthaler and
               Thomas W. M{\"{u}}ller},
  title     = {A note on higher-dimensional magic matrices},
  journal   = {Australas. {J} Comb.},
  volume    = {50},
  pages     = {207--218},
  year      = {2011}
}
@article{DBLP:journals/combinatorics/KauersKM11,
  author    = {Manuel Kauers and
               Christian Krattenthaler and
               Thomas W. M{\"{u}}ller},
  title     = {A Method for Determining the Mod-2\({}^{\mbox{k}}\) Behaviour of Recursive
               Sequences, with Applications to Subgroup Counting},
  journal   = {Electron. J. Comb.},
  volume    = {18},
  number    = {2},
  pages     = {P37},
  year      = {2011}
}
@article{DBLP:journals/jct/KrattenthalerM04,
  author    = {Christian Krattenthaler and
               Thomas W. M{\"{u}}ller},
  title     = {Equations in finite semigroups: explicit enumeration and asymptotics
               of solution numbers},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {105},
  number    = {2},
  pages     = {291--334},
  year      = {2004}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics